Johnson, W. B.
Operators into L p which factor through l p
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), Tome (1979-1980) , Exposé no. 17 , p. 1-6
URL stable : http://www.numdam.org/item?id=SAF_1979-1980____A14_0

Bibliographie

[1] T. Figiel and W.B. Johnson, A uniformly convex Banach space which contains no lp, Compositio Math. 29 (1974), 179-190. Numdam | MR 355537 | Zbl 0301.46013

[2] W.B. Johnson, Operators into L which factor through l p, J. London Math. Soc. (2) 14 (1976), 333-339. MR 425667 | Zbl 0413.47025

[3] W.B. Johnson, Quotients of L which are quotients of l p, Compositio Math. Numdam | Zbl 0375.46023

[4] W.B. Johnson, A reflexive Banach space which is not sufficiently Euclidean, Studia Math. 55 (1976), 201-205. MR 430756 | Zbl 0362.46015

[5] W.B. Johnson and E.W. Odell, Subspaces of L which embed into l p, Compositio Math. 28 (1974), 34-49. Numdam | Zbl 0282.46020

[6] M.I. Kadec and A. Peczynski, Bases, lacunary sequences, and complemented subspaces in the spaces Lp Studia Math. 21 (1962), 161-176. Zbl 0102.32202

[7] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces, I, Sequence spaces, Springer-Verlag, Ergebnisse No. 92 (1977). MR 500056 | Zbl 0362.46013

[8] A. Peczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 126145 | Zbl 0104.08503

[9] H.P. Rosenthal, On the subspaces of Lp (p > 2) spanned by sequences of independent random variables, Israel J. Math. 8 (1970), 273-303. MR 271721 | Zbl 0213.19303